# SDR SWAA2016041550954

- Difficulty date: March 7, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 571000009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER CHORD CRACKED AT OF AFT SPAR FROM INBD ROOT TO RSS 285, NR 5 HOLE.  REPAIRED CHORD IAW EA.
